# SDR CA101008005

- Difficulty date: May 8, 2009
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: VALTBS12441
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MFG NOTIFIED BY OPERATOR, THE FITTING WAS CRACKED.  CURRENTLY REVIEWING THE DESIGN.
